MathSciNet Relay Station
MathSciNet bibliographic data
MR2449056 (2009j:08001) 08A05 (03C45)
Idziak, Paweł; McKenzie, Ralph; Valeriote, Matthew The structure of locally finite varieties with polynomially many models. J. Amer. Math. Soc. 22 (2009), no. 1, 119–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement